ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quasi-simple wave solutions for acoustic gravity waves

Seshadri, VS and Sachdev, PL (1977) Quasi-simple wave solutions for acoustic gravity waves. In: Physics of Fluids, 20 (6). pp. 888-894.

[img] PDF
10.pdf - Published Version
Restricted to Registered users only

Download (403Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

The special class of quasi-simple wave solutions is studied for the system of partial differential equations governing inviscid acoustic gravity waves. It is shown that these traveling wave solutions do not admit shocks. Periodic solutions are found to exist when there is no propagation in the vertical direction. The solutions for some particular cases are depicted graphically. Physics of Fluids is copyrighted by The American Institute of Physics.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Jan 2010 07:20
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ernet.in/id/eprint/24449

Actions (login required)

View Item View Item